I am a 50y old female, stable on 0.075mg thyroxine for hypothyroidism (?etiology Hashimoto's) for several years. I am currently training hard for triathlons and have no symptoms while swimming, running or biking hard, but at rest have 1, 2, or 3 or more groups of what I call "flutters" in my L chest every soo often and unrelated to anything in particular. I am a doctor, and have a family history of atherosclerotic heart disease, but have had normal ECG's, lipids and stress tests in the past 2 years. My pulse is normal during these episodes. I had an Holter monitor for 18 hours about 3 weeks ago - had no symptoms while it was on (even though I did a bike training session indoors!) and have heard nothing about the results. I assume they were negative, but will confirm this. Could these be atrial in origin? Could they be due to the thyroxine I am taking? ie could I be a bit thyrotoxic and is this a symptom one would expect from thyroxine ingestion? I have recently changed from taking the thyroxine last thing at night to first thing in the morning, but the symptoms were occurring prior to this. I had intolerable flatus which seemed related to the time of day I took the thyroxine - have you ever heard of this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.